# SDR AALA202201260503

- Difficulty date: January 19, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N129AA
- Make and model: Airbus A300*
- Aircraft serial: 6401
- Aircraft time: 23,568 hours, 6,779 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 147618
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY POWER SUPPLY UNIT 11WL FAULT. **SUPPLEMENTAL REPORT FOR AALA202201200503: REPLACED POWER SUPPLY PER AMM 33-51-38. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-00.** (CLOSED)
